# SDR DALA2017011400321

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,438 hours, 52,490 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ALTERNATE STATIC PORT WAVINESS IS OUT OF LIMITS ON CRITICAL AREA. (MAX 0.006 IN - HAS 0.010 IN) WAVINESS CAUSED BY A PREVIOUS BLEND OUT.  REPAIRED PER SRM 53-04 FIG 12C(SHEET 5).
